MAUDE Adverse Event Report: Allergan (Costa Rica) Inspira Textured Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled

Allergan (Costa Rica) Inspira Textured Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Catalog Number N-TSX340
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury

Brand Name
Inspira Textured Silicone Gel Filled Breast Implant
Common Device Name
prosthesis, breast, noninflatable, internal, silicone gel-filled
Manufacturer (Section D)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50625533
Report Number9617229-2026-16947
Device Sequence Number13440309
Product Code FTR
UDI-Device Identifier10888628034310
UDI-Public(01)10888628034310(17)210610
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/10/2021
Device Catalogue NumberN-TSX340
Device Lot Number2923279
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/11/2026
Initial Report FDA Received Date09/05/2026
Supplement Report FDA Received Date09/21/2026
Date Device Manufactured06/10/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale